# SDR DT1R2011102701

- Difficulty date: September 28, 2011
- Submitted: October 31, 2011
- Operation: General aviation
- Filed by: Leonardo Helicopters U.S. Corporation, repair station DT1R098K
- Aircraft: N66CP
- Make and model: Agusta AW139
- Aircraft serial: 41252
- Aircraft time: 24 hours, 90 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 3G5211A00731
- Condition: Departed
- Location: Door
- Part time: 24 hours, 90 cycles
- Component: Door, Agusta, AW139
- Component part number: 3P5211A00132
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

CO-PILOT DOOR WINDOW DEPARTED IN FLIGHT AT APPROX 150 KNTS.  ACFT WAS SLOWED AND RETURNED TO FIELD WITHOUT INCIDENT.  DOOR AND ACFT WERE NOT DAMAGED.  WINDOW WAS NOT FOUND.  DOOR WAS REMOVED, WIDOW SEAL AREA WAS INSPECTED AND REPAIRED TO PROPER THICKNESS FOR SEAL FIT. NEW SEAL, AND NEW WINDOW, WERE INSTALLED.
